# SDR 20000622AP003

- Difficulty date: April 17, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N453LA
- Make and model: Frchld SA227DC
- Aircraft serial: DC852B
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, B, J
- Precautionary procedure: A

## Discrepancy

FLT 1313 - WHILE IN CRUISE, THE PILOTS HEARD A BANG AND THE CABIN BEGIN TO FILL WITH SMOKE.  THE RIGHT ENGINE RPM INDICATION INCREASED.  CREW SHUTDOWN THE RT ENGNE, SMOKE IN CABIN DISSIPATED.  PILOTS DIVERTED TO LIT AND LANDED.  INTERNAL ENGINE FAILURE OF RIGHT ENGINE.  (M)
